MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA BALLOON DILATATION CATHETER
Model Number U4200220RX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model u4200220rx pta balloon dilatation catheter experienced a detachment of device or device component.This report was received from one source.This event involved one patient with no patient consequences.The patient was male and weighed (b)(6) pounds and was(b)(6) years of age.
 
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.The device was returned for evaluation.A visual inspection found the device returned in two segments with a complete detachment in the catheter shaft, confirming the investigation for catheter detachment.The definitive root cause for the identified detachment could not be determined based upon available information.It is unknown whether procedural issues contributed to the event.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model u4200220rx pta balloon dilatation catheter experienced a detachment of device or device component.This report was received from one source.This event involved one patient with no patient consequences.The patient was male and weighed 180 pounds and was 78 years of age.

Brand Name
ULTRAVERSE RX PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8519706
Report Number2020394-2019-00346
Device Sequence Number1278137
Product Code LIT
UDI-Device Identifier00801741056338
UDI-Public(01)00801741056338
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4200220RX
Device Catalogue NumberU4200220RX
Device Lot NumberCMCQ0475
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date07/25/2019
Patient Sequence Number1